DAVIS & GECK CARIBE LTD MAXON 0 GRN 75CM GS11X36; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Back to Search Results |
| Model Number |
8886675561 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the suture broke when tying off.